Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16292
Title: An FPTAS for a supply scheduling problem with non-monotone cost functions
Authors: Ng, CT 
Kovalyov, MY
Cheng, TCE 
Keywords: Approximation scheme
Combinatorial optimization
FPTAS
Supply chain scheduling
Issue Date: 2008
Publisher: John Wiley & Sons
Source: Naval research logistics, 2008, v. 55, no. 3, p. 194-199 How to cite?
Journal: Naval research logistics 
Abstract: Chauhan et al. [Oper Res Lett 33 (2005), 249-254] presented a fully polynomial time approximation scheme (FPTAS) for a supply scheduling problem, which is to minimize a total cost associated with the sizes of deliveries from several providers to one manufacturer. The cost functions are assumed non-decreasing and their arguments are assumed continuously divisible. In this note, we give a motivation for considering the case of non-monotone cost functions with continuously divisible or discrete arguments. For this more general case, we suggest a modification of the FPTAS in [Chauhan et al., Oper Res Lett 33 (2005), 249-254]. We also suggest a different FPTAS to handle concave cost functions.
URI: http://hdl.handle.net/10397/16292
ISSN: 0894-069X
EISSN: 1520-6750
DOI: 10.1002/nav.20276
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of Oct 12, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Oct 16, 2017

Page view(s)

113
Last Week
5
Last month
Checked on Oct 23, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.